MathSciNet Relay Station
MathSciNet bibliographic data
MR214041 (35 #4893) 54.60 (57.00)
Anderson, R. D. On topological infinite deficiency. Michigan Math. J. 14 1967 365–383.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement